Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$L$ functions for the group $G_2$


Authors: I. Piatetski-Shapiro, S. Rallis and G. Schiffmann
Journal: Bull. Amer. Math. Soc. 23 (1990), 389-399
MSC (1985): Primary 11F66, 11F70
MathSciNet review: 1031583
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F66, 11F70

Retrieve articles in all journals with MSC (1985): 11F66, 11F70


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15942-7
PII: S 0273-0979(1990)15942-7